# SDR ABXA0100015

- Difficulty date: January 19, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- Aircraft time: 64,999 hours, 19,339 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 561031519ABX1
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS SEAT SLIPPED OUT OF LOCKED POSITION FORWARD AND AFT.  CLEANED AND LUBED PINS AND CAPTAIN''S SEAT TRACKS.  OPS CHECKED GOOD IAW DC-8 MM.
